Low dose seroquel- Help I need to stop taking seroquel, my mind feels really slow every day?
- 6 Apr 2016 by radioguy728
- 14 May 2016
I have been taking a low dose of seroquil about 3 mg at night for 3 weeks, it does help me sleep
But i need to stop taking it. I Feel like i am on drugs all the time, feels like it slows my thinking and my short term memory is very bad .
I did go 4 days without it felt really nauseus.
Thank you in advance
I was taking 100mg of Seroquel a night for 12 months and decided that I needed to come off it. My psychiatrist helped me decrease this over 6 months. Now I find doing some type of physical activity at night or reading a book. Not having any electrical items on at night (radio, TV), decreasing the amount of food I eat after 5pm and taking a hot shower has helped me. The nausea lasted for a week and so I needed to find a time where I could be by myself to heal and get through it. I hope that you are able to find a way through it. Sometimes it's about trial and error. Perseverance does pay off in the end.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 3 answers
Posted 17 Jan 2011 • 1 answer
Posted 28 Dec 2012 • 1 answer
Posted 10 Sep 2016 • 2 answers
Posted 18 Dec 2016 • 0 answers